Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the remedy for dizziness and vomiting after a head injury?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
two days agoi fell and hit my head on the floor i went to the er but the doctors says its a mild concussion. but i feel dizzy,light headed and i feel like vomiting. do u know any over the counter medicine that i can take?
Posted Wed, 5 Mar 2014 in General Health
Answered by Dr. Luchuo Engelbert Bain 55 minutes later
Brief Answer: Watch keenly, Acetaminophen, Ibuprofen Detailed Answer: Hi and thanks for the query, A mild concussion should not be a major call for concern. However, before making this conclusion, a good clinical appreciation, starting from the intensity of the fall you experienced, to the signs and symptoms you experienced are of utmost importance. The main fear here is bleeding inside the brain called cerebral hemorrhage. When this happens, headaches, blurred vision, vomiting, paralysis, reduced levels of consciousness and at times fits are commonly seen. They arise because of increased pressure in the cavity containing the brain, called increased intracranial pressure.These symptoms can occur immediately after the trauma or later. In your case, I suggest it should be a mild concussion too. Treatment would mainly involve Acetaminophen or Ibuprofen 400mg, twice daily should be sufficient, especially if you have no history of gastritis of peptic ulcer disease. In case these symptoms you are experiencing persist or intensify, you will be forced to see your doctor and probably get a brain Ct scan done. For now, no worries. get Acetaminophen and/ Ibuprofen and watch your symptoms carefully. Kind regards Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor